# SDR RAAAB195006

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 3 YEAR CPCP INSPECTION PER CARD S3-54102, FOUND CORROSION IN STRINGER 29R AT BS 1110.  REPAIRED PER SRM 53-10-3 FIG 1, SHEET 4, DETAIL I.  (Z)
